# SDR AALA201907309001

- Difficulty date: July 28, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 24,869 hours, 10,101 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 FORWARD FLIGHT ATTENDANT'S FLASH LIGHT INOPERABLE. MAINTENANCE REPLACED FLASH LIGHT BATTERY PER AMM 25-64-00.
